# SDR ASAA0310405

- Difficulty date: May 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 655965819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC- DURING C-CHECK, FOUND DOUBLER AT BODY STATION 947, LEFT BUTTOCK LINE 45.5 CORRODED.  REMOVED CORROSION AND REPLACED DOUBLER PER SRM.  (M)
